# SDR 96ZZZX5947

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511LC
- Make and model: Cessna 421B
- Aircraft serial: 421B0423
- Engine: Cont GTSIO520H
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear Shaft
- Condition: Worn
- Location: Lt Start Adapter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER SHAFT GEAR WAS REMOVED FOR INSPECTION AND FOUND TO BE WORN BEYOND ACCEPTABLE LIMITS IAW CSB94-4A.
